MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC STERLING PTA BALOOON DILATATION CATHETER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC STERLING PTA BALOOON DILATATION CATHETER; CATHETER, PERCUTANEOUS
Model Number H74939032804010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Balloon was inflated in iliac artery, when physician tried to deflate balloon, balloon would not deflate.Several attempts were made to deflate balloon using insufflation device, physician was able to get enough air out to pass balloon through for retraction.Fda safety report id# (b)(4).

Brand Name
BOSTON SCIENTIFIC STERLING PTA BALOOON DILATATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key10605998
Report NumberMW5096959
Device Sequence Number2578280
Product Code DQY
UDI-Device Identifier08714729720676
UDI-Public(01)08714729720676(17)230105
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model NumberH74939032804010
Device Catalogue NumberH74939032804010
Device Lot Number24990063
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight98